# SDR SWAA2024100731286

- Difficulty date: August 27, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 58,186 hours, 34,914 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET BS 947.5 AND STR 25L AFT CARGO COMPARTMENT 2024-533488<[01] REPLACED BRACKET BS 947.5 AND STR 25L AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-09 ITEM 9 AND INSTALLED FASTENERS IAW B737-700 SRM 51-40-02 AND DRAWING # 149A8103; SHEET 7; REV A. SEE INDIVIDUAL SIGN-OFF BELOW;[02] REPLACED BRACKET BS 947.5 AND STR 25L AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-09 ITEM 9 AND INSTALLED FASTENERS IAW B737-700 SRM 51-40-02 AND DRAWING # 149A8103; SHEET 7; REV A. SEE INDIVIDUAL SIGN-OFF BELOW
